# SDR AALA20040134

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU  EMERGENCY PATH LIGHT AT ROW 15D INOPERATIVE.  REPLACED EMERGENCY PATH LIGHT ASSEMBLY FOR ROW 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
